# SDR ZZDA2008075

- Difficulty date: February 29, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 25-31 DEF INOPERATIVE.  REPAIRED BROKEN CONNECTOR AT ROW 30 IAW WDM.  SWAPPED BATTERY PACKS 123 & 119 IAW 33-51-03.  OP CHECKS GOOD.
